Format

Send to

Choose Destination
J Nucl Med Technol. 2008 Jun;36(2):69-74; quiz 76-7. doi: 10.2967/jnmt.107.047621. Epub 2008 May 15.

Iodinated contrast media and their adverse reactions.

Author information

1
Teleradiology Solutions, Bangalore, India.

Abstract

Cross-use of technology between nuclear medicine and radiology technologists is expanding. The growth of PET/CT and the increasing use of intravenous contrast agents during these procedures bring the nuclear medicine technologist into direct contact with these agents and their associated complications. A basic understanding of the occurrence, risk factors, clinical features, and management of these procedures is of increasing importance to the nuclear medicine technologist. After reading this article, the technologist will be able to list the factors that increase the risk of contrast reactions; understand ways to minimize the occurrence of contrast reactions; and develop a plan to identify, treat, and manage the reactions effectively.

PMID:
18483141
DOI:
10.2967/jnmt.107.047621
[Indexed for MEDLINE]
Free full text

Supplemental Content

Full text links

Icon for HighWire
Loading ...
Support Center